Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 8, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 22, 2015, 3:59 AM CST. It took effect at Jan 23, 2015, 12:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2015, 3:59 AM CST (09:59 UTC)
- In effect from
- Jan 23, 2015, 12:00 AM CST
- Expired
- Jan 23, 2015, 9:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
111 WHUS73 KGRB 220959 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CST THU JAN 22 2015 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TONIGHT... .BRISK SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY EVENING. LMZ541>543-221800- /O.NEW.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 359 AM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST FRIDAY NIGHT. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT TONIGHT...THEN CONTINUE THROUGH FRIDAY. * WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
7 follow-up statements
897 WHUS73 KGRB 221508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 AM CST THU JAN 22 2015 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TONIGHT... .BRISK SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY EVENING. LMZ541>543-222315- /O.CON.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 AM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST FRIDAY NIGHT... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT TONIGHT...THEN CONTINUE THROUGH FRIDAY. * WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHUS73 KGRB 222135 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CST THU JAN 22 2015 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TONIGHT... .BRISK SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY EVENING. LMZ541>543-230545- /O.CON.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST FRIDAY NIGHT... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT TONIGHT...THEN CONTINUE THROUGH FRIDAY. * WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
417 WHUS73 KGRB 230306 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CST THU JAN 22 2015 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT... .BRISK SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY EVENING. LMZ541>543-231115- /O.CON.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY NIGHT... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT TONIGHT...THEN CONTINUE THROUGH FRIDAY. * WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
407 WHUS73 KGRB 231022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 AM CST FRI JAN 23 2015 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED TODAY AND EARLY TONIGHT... .BRISK SOUTHWEST WINDS AND HIGH WAVES WILL POSE A HAZARD TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ541>543-231830- /O.CON.KGRB.SC.Y.0008.000000T0000Z-150124T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 422 AM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS WILL CONTINUE TODAY...THEN VEER WEST AND DIMINISH TO 10 TO 15 KTS BY EVENING. * WAVE HEIGHTS WILL BE 3 TO 5 FT TODAY AND EARLY TONIGHT. THE HIGHEST WAVES WILL OCCUR TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
272 WHUS73 KGRB 231721 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1121 AM CST FRI JAN 23 2015 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED TODAY AND EARLY TONIGHT... .BRISK SOUTHWEST WINDS AND HIGH WAVES WILL POSE A HAZARD TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ541>543-240130- /O.CON.KGRB.SC.Y.0008.000000T0000Z-150124T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1121 AM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHWEST WINDS TO 30 KTS WILL CONTINUE TODAY...THEN VEER WEST AND DIMINISH TO 10 TO 15 KTS BY EVENING. * WAVE HEIGHTS WILL BE 4 TO 7 FT TODAY AND DECREASE TO 3 TO 5 FT EARLY TONIGHT. THE HIGHEST WAVES WILL OCCUR TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG/ML
717 WHUS73 KGRB 232115 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST FRI JAN 23 2015 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES INTO THIS EVENING... .BRISK SOUTHWEST WINDS AND HIGH WAVES WILL POSE A HAZARD TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING. LMZ541>543-240300- /O.EXT.KGRB.SC.Y.0008.000000T0000Z-150124T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 315 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * SOUTHWEST WINDS TO 10 TO 20 KTS WILL CONTINUE INTO EARLY EVENING...THEN VEER WEST AND DIMINISH TO 10 TO 15 KTS. * WAVE HEIGHTS WILL BE 3 TO 5 FT THIS EVENING BEFORE SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. THE HIGHEST WAVES WILL OCCUR TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
437 WHUS73 KGRB 240322 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CST FRI JAN 23 2015 ...HAZARDOUS WIND AND WAVE CONDITIONS ON LAKE MICHIGAN HAVE DIMINISHED... .WINDS HAVE BECOME MORE WESTERLY AND DIMINISHED THIS EVENING. LMZ541>543-240430- /O.EXP.KGRB.SC.Y.0008.000000T0000Z-150124T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THOUGH A COUPLE GUSTY SPOTS INTO THE MID TEENS HAVE BEEN REPORTED ALONG THE LAKESHORE...WINDS HAVE LARGELY DIMINISHED SIGNIFICANTLY. THESE LIGHTER WINDS WILL ALSO ALLOW WAVES TO CONTINUE TO SUBSIDE THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 3:48 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 22, 3:48 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CST THU JAN 22 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 347 AM CST THU JAN 22 2015 SKY COVER AND TEMPERATURES TODAY AND TONIGHT...AND PCPN TRENDS AND TYPE ON FRIDAY...ARE THE MAIN FCST CONCERNS. STRATOCUMULUS CLOUDS COVERED MOST OF THE FORECAST AREA EARLY THIS MORNING. A SFC RIDGE WAS SITUATED FROM THE MN ARROWHEAD SWWD INTO THE CENTRAL PLAINS. PARTIAL CLEARING WAS NOTED NEAR THE RIDGE AXIS IN MN. MODELS ARE FAIRLY AGGRESSIVE WITH LOW-LEVEL DRYING OVER NORTHERN WI THIS MORNING...AS THE SFC RIDGE BUILDS INTO THE REGION AND THE H8 THERMAL TROF SHIFTS EAST. HOWEVER...SATELLITE SHOWS SEVERAL LARGE PATCHES OF LOW CLOUDS UPSTREAM...SO WIDESPREAD CLEARING SEEMS UNLIKELY. BASED ON SATL AND COORD WITH NEIGHBORING OFFICES...HAVE GONE WITH A MORE GRADUAL CLEARING TREND DURING THE DAY. HIGH TEMPS SHOULD REACH 25 TO 30 DEGREES IN MOST PLACES...BUT MAY NEED TO BE RAISED A FEW DEGREES IF MORE SUBSTANTIAL CLEARING OCCURS. WAA WILL BRING AN INCREASE IN CLOUDS TO NORTHERN WI DURING THE LATE EVENING AND OVERNIGHT...BUT PCPN SHOULD REMAIN NORTH OF THE REGION UNTIL FRIDAY MORNING. MOST PLACES SHOULD HAVE LOW TEMPS IN THE UPPER TEENS AND LOWER 20S TONIGHT. AN UPPER TROF...RRQ OF AN UPPER LEVEL JET STREAK AND WEAK COLD FRONT WILL BRING A CHANCE OF PCPN TO THE REGION ON FRIDAY. MODELS HAVE SOME DIFFERENCES IN MOISTURE TRENDS...BUT GENERALLY AGREE THAT THE HIGHEST QPF WILL OCCUR OVER NC/NE WI. MODELS ALSO SHOW A WEAK WARM LAYER (0 TO +2 C)...WHICH IS MOST PRONOUNCED AND A BIT WARMER ON THE NAM MODEL. MOST LIKELY PCPN TYPES WOULD APPEAR TO BE SNOW/SLEET AT THIS TIME. WARM LAYER DOES NOT LOOK LIKE IT WILL BE WARM ENOUGH FOR FZRA...THROUGH FZDZ COULD DEVELOP AS THE MOISTURE LAYER SHALLOWS OUT TOWARD THE END OF THE EVENT. HAVE DECIDED NOT TO MENTION ANY RAIN...EVEN WITH TEMPS IN THE 35-37 RANGE IN NE/EC WI...AS LOW-LEVEL WET BULB TEMPS ARE EXPECTED TO REMAIN BLO FREEZING. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 347 AM CST THU JAN 22 2015 500MB RIDGE ACROSS THE WESTERN UNITED STATES AND EAST COAST TROUGH WILL DOMINATE THE WEATHER PATTERN DURING THE PERIOD. RIDGE AXIS FAR ENOUGH EAST ACROSS THE WESTERN UNITED STATES...AND SPLIT FLOW OVER THE EASTERN UNITED STATES WILL KEEP THE TRUE ARCTIC AIR BOTTLED UP EARLY IN THE PERIOD. THERE IS SOME INDICATIONS THAT RIDGE WILL RETROGRADE WHILE EAST COAST TROUGH DEEPENS WHICH SHOULD OPEN THE DOOR FOR THE TRUE ARCTIC AIR TO PLUNGE SOUTHWARD INTO THE AREA LATE NEXT WEEK INTO THE FOLLOWING WEEKEND. FOR FRIDAY NIGHT...UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY EVENING. PRECIPITATION TYPE ISSUES STILL PROBLEMATIC ACROSS THE AREA DUE TO LOW LEVEL THERMAL PROFILES AND MOISTURE CONCERNS AT MID LEVELS. WENT WITH THE PREVAILING TWO PRECIP TYPES FRIDAY EVENING. WENT WITH A CHANCE OF LIGHT SNOW OR LIGHT FREEZING DRIZZLE FRIDAY EVENING. MODELS HAVE TRENDED TO COLD AHEAD OF THESE FRONTS OF LATE...SO COULD NOT RULE OUT SOME LIQUID PRECIPITATION FOR THE FIRST FEW HOURS FRIDAY EVENING. DID COORDINATE PRECIPITATION TYPES WITH THE SHORT TERM FORECASTER. AFTER MIDNIGHT...DRY CONDITIONS SHOULD PREVAIL ACROSS MUCH OF THE REGION EXCEPT OVER THE FAR NORTH WHERE LAKE EFFECT SNOW SHOWERS WILL LINGER IN SATURDAY. ABOVE NORMAL TEMPERATURES WILL CONTINUE SATURDAY INTO SUNDAY BEFORE TEMPERATURES RETURN CLOSER TO NORMAL EARLY NEXT WEEK. NEXT AND MAYBE POTENT CLIPPER SYSTEM WILL AFFECT THE REGION SATURDAY NIGHT INTO SUNDAY. AXIS OF HEAVIEST SNOWFALL PROBLEMATIC AS ALL THE MODELS EXCEPT ECMWF ARE MUCH FURTHER NORTH. FOR EXAMPLE...GFS WOULD GIVE NORTHERN WISCONSIN 2 TO 4 INCHES OF SNOW...WHILE ECMWF WOULD SUGGEST LITTLE OR NO SNOW. PERUSAL OF WPC SNOW GRAPHICS AND TRENDS OF THE LAST SEVERAL CLIPPER SYSTEMS...TRENDED TOWARDS A COMPROMISE BETWEEN THE ECMWF AND THE CANADIAN/GFS/WRF SOLUTIONS. LATER SHIFTS WILL BE BETTER ABLE TO PINPOINT SNOWFALL AMOUNTS. TEMPERATURES SHOULD RETURN CLOSER TO NORMAL SUNDAY NIGHT INTO EARLY NEXT WEEK. CLIPPER SYSTEM THAT MAY PASS TO THE NORTH OF THE AREA DURING THE MIDDLE OF NEXT WEEK COULD BRING ABOVE NORMAL TEMPERATURES TO THE AREA WEDNESDAY. 00Z ECMWF TONIGHT WOULD SUGGEST A SURGE OF ARCTIC AIR NEXT FRIDAY (JAN 30) INTO THE FOLLOWING WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1011 PM CST WED JAN 21 2015 DRIER AIR THAT WAS OVER FAR NE WI MANAGED TO WORK FARTHER INLAND THAN ORIGINALLY EXPECTED AND THIS HAD ALLOWED CIGS TO BECOME VFR OVER ERN WI THIS EVENING. SATL IMAGERY INDICATED THAT MORE LOW CLOUDS WERE SINKING SEWD OVER THE STATE...THUS ANTICIPATE CIGS TO RETURN TO MVFR CONDITIONS OVRNGT AND CONT INTO THU MORNING. THERE REMAINS SOME QUESTION AS TO HOW MUCH DRY AIR ARRIVES ON THU WITH A WEAK SFC RDG SLIDING ACROSS THE REGION. SOME MODELS TRAP THE LOW- LEVEL MOISTURE BELOW AN INVERSION...WHILE OTHERS ALLOW MIXING TO SCOUR OUT THE LOW CLOUDS. BASED ON CURRENT OBS UPSTREAM UNDER THE RDG...STILL BELIEVE THAT VFR CONDITIONS WL RETURN AROUND MIDDAY AND CONT THRU THE REST OF DAYLIGHT HOURS. MID AND HI CLOUDS ARE FCST TO GRADUALLY INCREASE HEADED INTO THU NGT AHEAD OF A CDFNT. FOR NOW...IT APPEARS VFR CONDITIONS WOULD PERSIST THRU 06Z FRI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......AK
Hazardous weather outlook, Jan 21, 3:17 PM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST WED JAN 21 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 317 PM CST WED JAN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY ACCUMULATING SNOW MAY CAUSE HAZARDOUS TRAVEL CONDITIONS TO DEVELOP LATE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-222130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 317 PM CST WED JAN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/MG
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.